# SDR 98ZZZX4323

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67VM
- Make and model: Cessna P210N
- Aircraft serial: P21000568
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Cracked
- Location: Nr 1-6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ALL SIX CYLINDERS CRACKED BETWEEN TOP SPARK PLUG BOSS AND FUEL INJECTOR NOZZLE BOSS.
